# SDR DATA20200828001

- Difficulty date: August 24, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N4498Y
- Make and model: Stbros SD360
- Aircraft serial: SH3625
- Aircraft time: 39,670 hours, 51,187 cycles
- Engine: Pwa PT6A65*
- Engine time: 2,816 hours, 4,675 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fuel Control
- Part number: 8061324
- Part serial: 1827483
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKE OFF DURING CLIMB OUT NOTED DECREASE IN TORQUE ON LEFT ENGINE.  MOVED POWER LEVER FWD AND AFT WITH NO RESULTS.  TORQUE DROPPED TO 200 AND FUEL FLOW SLIGHTLY BELOW 100.  SECURED ENGINE AND RETURNED TO AIRPORT AND LANDED SAFELY.  FUEL CONTROL AND FUEL PUMP WERE REPLACED.  ENGINE WAS GROUND RUN AND TESTED OK.  AIRCRAFT RETURNED TO SERVICE.
